MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPLANT, PF 4,5, E 3,5, L 12,5; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPLANT, PF 4,5, E 3,5, L 12,5; DENTAL IMPLANT
Model Number 4.13.231
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability and osseointegration achieved.Bruxism, bone resorption, peri-implantitis.Patient is heavy smoker and has below average home care.

Brand Name
CONTACT IMPLANT, PF 4,5, E 3,5, L 12,5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key7795840
Report Number3003184527-2018-00880
Device Sequence Number16465497
Product Code DZE
UDI-Device Identifier07640156471649
UDI-Public7640156471649
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K051502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2013
Device Model Number4.13.231
Device Lot Number5200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date08/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR